S. A. Burr, On the Ramsey numbers r(G, nH) and r(nG, nH) when n is large, Discrete Mathematics, vol.65, issue.3, pp.215-229, 1987.
DOI : 10.1016/0012-365X(87)90053-7

S. A. Burr, On ramsey numbers for large disjoint unions of graphs, Discrete Mathematics, vol.70, issue.3, pp.277-293, 1988.
DOI : 10.1016/0012-365X(88)90004-0

S. A. Burr, P. Erdös, and J. H. Spencer, Ramsey theorems for multiple copies of graphs, Transactions of the American Mathematical Society, vol.209, pp.87-99, 1975.
DOI : 10.1090/S0002-9947-1975-0409255-0

T. Nakamigawa, A partition problem on colored sets, Discrete Mathematics, vol.265, issue.1-3, pp.405-410, 2003.
DOI : 10.1016/S0012-365X(02)00884-1

T. Nakamigawa, Equivalent subsets of a colored set, European Journal of Combinatorics, vol.29, issue.7
DOI : 10.1016/j.ejc.2006.06.025